# SDR FDEA201009083532

- Difficulty date: September 8, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 69,398 hours, 22,695 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N84023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL REPAIR HAS SIGN OF CORROSION RBL6.  REMOVED DOUBLER IAW SRM 53-80-08 AND 51-40-02, FABRICATED NEW DOUBLER FROM 6AL-4V .025 DIMS 6.2500" X 5.6250" IAW SRM 53-80-08 AND INSTALLED IAW SRM 53-80-08.
